Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Should I seek medical help as my husband had chest discomfort and numbness in his hand ?

I am writing to ask about my husband s symptoms. He has been diagnosed recently with a small inferior ishcemia about a week ago. Last night while laying in bed, he experienced chest discomfort for several minutes. Today he has experienced numbness in his left hand. NOT his arm, just the hand. Should this be cause for concern to get into the cardiologist sooner than his scheduled appt. for next week? Thank you in advance for your concern. Oh, my husband is 60 years old, and had 2 heart stents and a balloon placed 8 and 1/2 years ago.
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
Thanks for the query
Give him clopilet 150 mg and aspirin 75 mg and atorvastatin 20 mg immediately. Take him to the ER with his old ECG and see for any fresh ECG changes, If there isnt any ask for trop t and ckmb just to rule out a fresh ischemic attack.
Have a healthy living
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor